# SDR C77A20170428001

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 5,806 hours, 3,512 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Wow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MLG WOW SYSTEM FAILED ENROUTE. DIVERTED. COMPLIED WITH FIM 32-61-00-810-892-A, AND MESSAGE CLEARED, OK FOR SERVICE.
